# SDR SWIA201230796

- Difficulty date: May 17, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 28,327 hours, 37,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Diode
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON FLOOR AT ROW 7-8 DO NOT TEST PROPERLY.  (FLT 7758)  REPLACED DIODE FOR FLOOR LIGHTING.
